# SDR GTIA2018010102319

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 12,630 hours, 5,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT LEFT FLASHLIGHT PRESS TO TEST SHOWS RED. OPS CHECKED GOOD WHEN LIGHT REMOVED.   R & R THE FLASHLIGHT ASSY IAW  DRAWING NK320-232-EQ.
